# SDR CA130417006

- Difficulty date: April 15, 2013
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) THE CREW REPORTED THEY RECEIVED LOSS OF PRESSURE IN HYDRAULIC SYS 2.  DURING THE APPROACH PHASE.  MAINTENANCE FOUND HYDRAULIC TUBE IN AFT EQUIPMENT COMPARTMENT LEAKING.  REPAIRED HYD TUBE IAW 20-30-00.
